Cardiovascular Information Center
Fondaparinux and rivaroxaban were associated with increased risk of major bleeding in patients who underwent total hip or knee arthroplasty.
Risk-adjusted in-hospital mortality is significantly increased at safety-net hospitals for patients undergoing percutaneous coronary intervention.
A 30-year-old woman presents with an increased heart rate, shortness of breath, and tingling in her right arm.
A 44-year-old man presents to his local urgent care clinic for chest pain radiating up into his neck that is gradually getting worse.
A woman complaining of seeing yellow lights is diagnosed with digoxin toxicity.
How do statins interact with calcium channel blockers?
Is there any evidence that psychiatric medications contribute to a greater risk of pulmonary emboli?
Doctors must assess for the presence of pulmonary hypertension in patients with lung disease, COPD, or emphysema, among other conditions.
Use the acronyms PASS and PAID to remember important murmurs